# SDR DL757010411

- Difficulty date: March 13, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 19,991 hours, 9,417 cycles
- Engine: Pwa PW2037
- Engine time: 44,846 hours, 24,041 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716326
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 44,846 hours, 24,041 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL LEFT ENGINE DID NOT REACH TAKEOFF POWER  LEFT ENGINE INDICATED 1.09 EPR RIGHT ENGINE 1.26 EPR TRIED TO RUN UP LEFT ENGINE FARTHER LEFT OIL PRESSURE RED WARNING INDICATED HIGH OIL PRESSURE STOPPED TAKEOFF ROLL AT VERY LOW SPEED LESS THAN 40 KNOTS.  FOUND CUT O RING BETWEEN FUEL FLOW TRANSMITTER AND FUEL DISTRUBUSTION MANIFOLD LINE REPLACED O-RING RAN PER PFHB ALL IND NORMAL.
